Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 147, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Aug 19, 2007, 7:56 PM EDT for Breathitt County, Wolfe County, Kentucky. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2007, 7:56 PM EDT (23:56 UTC)
- Expired
- Aug 19, 2007, 8:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Breathitt County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 18 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 8:15 PM EDT | TSTM WND DMG | Frozen Creek, KY | LARGE TREE BRANCH BLOWN DOWN NEAR HIGHWAY 3193 BRIDGE OVER RIVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2232 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 192357
SVRJKL
KYC025-237-200030-
/O.NEW.KJKL.SV.W.0147.070819T2356Z-070820T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
756 PM EDT SUN AUG 19 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY
SOUTHEASTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY
* UNTIL 830 PM EDT
* AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAR CREEK...OR 6 MILES WEST OF JACKSON...AND MOVING NORTHEAST AT 25
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FROZEN CREEK...FIVEMILE...WILHURST AND HOLLONVILLE BY 805 PM EDT...
KECK...SEWELL AND PAXTON BY 810 PM EDT...
TAULBEE...MOCT AND SIMPSON BY 815 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3762 8364 3751 8357 3762 8319 3772 8330
3773 8344 3769 8359 3765 8363
$$
GEOGERIAN2 follow-up statements
000
WWUS53 KJKL 200008
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
807 PM EDT SUN AUG 19 2007
KYC025-237-200030-
/O.CON.KJKL.SV.W.0147.000000T0000Z-070820T0030Z/
WOLFE KY-BREATHITT KY-
807 PM EDT SUN AUG 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN BREATHITT AND SOUTHEASTERN WOLFE COUNTIES...
AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WILHURST...OR ABOUT 6 MILES NORTHWEST OF JACKSON...
MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SIMPSON...MOCT...TAULBEE AND LEXIE BY 815 PM EDT...
SHOCKEY...ROSEFORK...ROCK LICK AND UPPER GILMORE BY 820 PM EDT...
BURKHART AND BELKNAP BY 825 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3762 8364 3751 8357 3762 8319 3772 8330
3773 8344 3769 8359 3765 8363
$$
GEOGERIAN000
WWUS53 KJKL 200031
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
830 PM EDT SUN AUG 19 2007
KYC025-237-200040-
/O.EXP.KJKL.SV.W.0147.000000T0000Z-070820T0030Z/
WOLFE KY-BREATHITT KY-
830 PM EDT SUN AUG 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BREATHITT AND
SOUTHEASTERN WOLFE COUNTIES EXPIRES AT 830 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED TO BELOW
SEVERE LIMITS.
LAT...LON 3762 8364 3751 8357 3762 8319 3772 8330
3773 8344 3769 8359 3765 8363
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 4:11 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Aug 19, 4:11 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 411 PM EDT SUN AUG 19 2007 .SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/...UPDATED CURRENT SFC CHART HAS A WARM FNT FROM CNTRL W/VA TO AROUND CMH TO JUST S OF GARY TO AROUND DVN. NUMEROUS SHRA/TSRA ALONG AND NORTH OF THIS FNT WITH SCT SHRA ACROSS CNTRL IN/IL AND ALSO OVER NWRN TN/SCNTRL KY. GUSTY WINDS AND COPIOUS MOISTURE STREAMING INTO ERN KY COUPLED WITH TEMPS AT OR ABOVE 90 AND WE SHOULD HAVE SOME ACTIVITY BEFORE SUNSET. THE REMNANTS OF ERIN CONTINUE TO SPIN OVER ERN OK BUT DISCONNECTED FROM THE UPPER LVL FLOW AND THE SFC BNDRY ACROSS THE CNTRL PLAINS. MODELS HAVE NOT HAD VERY GOOD CONTINUITY AND ARE NOT IN REAL CLOSE AGREEMENT...SO THE CONFIDENCE IN THIS FCST IS LOW. POSITION OF THE FNTL BNDRY WILL REMAIN TO OUR NORTH AND BULK OF PCPN WILL STAY ALONG OR NORTH OF THE FNT. THAT SAID...THERE IS MORE THAN ENUF MOISTURE AND WITH GOOD SFC HEATING AND A DECENT WIND GRADIENT...THAT ANY BNDRY OR OUTFLOW WILL BE ENUF TO INITIATE PCPN SO CHC POPS WILL PREVAIL...ESP FOR THE NRN HALF OF THE CWFA. ERIN TO FINALLY GET ABSORBED INTO THE FNTL BNDRY AND ITS ASSOC MOISTURE AND VORT WILL CRETE A LARGE ENUF WV ON THE FNT TO BRING A LITTLE BETTER POP AND HAVE GONE WITH GOOD CHC FOR MON NITE/TUE FOR MAINLY NORTH OF THE MTN PARKWAY. WITH THE AREA IN THE WARM SECTOR SOUTH OF THE FNT TEMPS WILL CONTINUE TO PRESS TOWARDS...AND AT TIMES...EXCEED THE 90 DEG MARK DURING THE DAY. HIGH HUMIDITY WILL CONTINUE AND HEAT INDICIES COULD EXCEED 100...ESP IN OUR SWRN COUNTIES. .LONG TERM.../WEDNESDAY THROUGH SUNDAY/...UPDATED MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH BROAD...BUT PROGRESSIVE ZONAL FLOW ACROSS THE NORTHERN TIER OF THE CONUS. A HIGH PRESSURE CENTER WILL HOVER ROUGHLY OVER THE SOUTHEAST...DEEP SOUTH. BOTH THE GFS AND ECMWF DEVELOP AND MOVE A TROUGH OUT OF THE FAR NORTHWEST AND INTO THE GREAT PLAINS...BEFORE MOVING IT INTO THE MIDWEST LATE IN THE PERIOD. OPERATIONAL GFS CONTINUES TO COME IN FASTEST WITH THE EASTWARD MOVEMENT OF THIS FEATURE. HOWEVER...ALL MODELS HAVE TRENDED SLOWER WITH THE MOST RECENT RUNS. THIS TROUGH WILL REFLECT A DEVELOPING SFC FRONTAL SYSTEM ACROSS THE PLAINS OR MIDWEST BY SATURDAY. THOUGHTS ARE THE OPERATIONAL GFS CONTINUES TO BE TOO FAST WITH THE SYSTEM. INTERESTINGLY...THE GFS ENSEMBLE IS THE SLOWEST... HOLDING THE FRONT UP UNTIL SUNDAY PROPER...WHICH WAS THE PREFERRED TIMING ORIGINALLY. HOWEVER...USING A BLEND OF THE MODEL SOLUTIONS WOULD BRING THE SYSTEM THROUGH OUR AREA SATURDAY NIGHT...WHICH ALSO IS IN BETTER AGREEMENT WITH HPC GUIDANCE. THEREFORE...LEANED CLOSER TO THE BLEND WITH THE BOUNDARY MAKING IT THROUGH OUR CWA SOMETIME LATE SATURDAY NIGHT...EARLY SUNDAY MORNING. ONLY WENT WITH CHANCE POPS THIS FAR OUT AS CONCERN IS THAT MODELS WILL CONTINUE TO SLOW THIS SYSTEM DOWN WITH TIME. OTHERWISE...KEPT A SLIGHT POP GOING FOR MAINLY THE AFTERNOON AND EARLY EVENING TIME PERIODS. ANOTHER CONCERN IS TEMPERATURES THROUGH THE PERIOD. THE GFS IS SHOWING 1000 TO 850 MB THICKNESSES APPROACHING VALUES THAT SET RECORD HIGH TEMPERATURES ACROSS THE COAL FIELDS LAST WEEK FOR SEVERAL DAYS. WITH THE HIGH PRESSURE RIDGE BUILDING BACK INTO THE VICINITY...EXPECT A RETURN TO SIMILAR CONDITIONS AS LAST WEEK WITH DAILY HIGHS CLIMBING SOLIDLY INTO THE MID 90S...AND EVEN APPROACHING THE CENTURY MARK FOR A DAY OR TWO AT A FEW LOCATIONS. WEDNESDAY AND THURSDAY LOOK TO BE THE WARMEST DAYS OF THE UPCOMING WEEK. FRIDAY APPEARS JUST A TAD COOLER AS UPPER LEVEL RIDGING BEGINS TO WEAKEN IN RESPONSE TO APPROACHING TROUGH. FIGURE THAT WITH HIGH RELATIVE HUMIDITIES...DEW POINTS RETURNING TO THE AREA...ADDITIONAL HEAT ADVISORIES MAY HAVE TO BE CONSIDERED LATER IN THE WEEK. && .AVIATION.../18Z TO 18Z/ A VERY WARM...HAZY AND MORE HUMID AIR MASS HAS RETURNED TO EASTERN KENTUCKY ON THE BACK OF A DECENT SOUTHERLY GRADIENT WIND. A SCT CU FIELD IS FORMING AND PUSHING NORTHWARD FROM THE SOUTH. HOWEVER...EXPECT HIGH...RATHER THICK CI WILL HELP SUPPRESS CU FORMATION FURTHER NORTH. POTENTIAL STILL EXISTS FOR SOME ISOLATED CONVECTION LATER IN THE AFTERNOON AS TEMPERATURES CLIMB TO THE CONVECTIVE TEMPERATURE...UPPER 90S TO NEAR 100. FCST SOUNDINGS CONTINUE TO ADVERTISE THE POTENTIAL FOR SOME WIND SHEAR LATER TONIGHT AS WELL. MONDAY LOOK ALMOST LIKE A REPLAY OF TODAY. BOTTOM LINE...NO SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST OTHER THAN TO INCREASE WINDS. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DUSTY LONG TERM...RAY AVIATION...RAY
Hazardous weather outlook, Aug 19, 4:37 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 437 PM EDT SUN AUG 19 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-202345- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 437 PM EDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING FOR PORTIONS OF EASTERN KENTUCKY. THE THUNDERSTORMS SHOULD DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE FROM MONDAY THROUGH THURSDAY NIGHT AND AGAIN ON SATURDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. SOME STORMS MONDAY NIGHT AND TUESDAY COULD PRODUCE LOCALLY HEAVY RAIN...ESPECIALLY FOR LOCATIONS ALONG AND NORTH OF THE MOUNTAIN PARKWAY. TEMPERATURES WILL SOAR EACH DAY AND WITH THE HIGH HUMIDITY...HEAT INDICES COULD EXCEED 100 EACH AFTERNOON...ESPECIALLY FOR AREAS IN SOUTH CENTRAL KENTUCKY ALONG I 75 AND SOUTH OF THE HAL ROGERS PARKWAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JP/DUSTY
In the hours before
Special weather statement, Aug 19, 3:56 PM EDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 356 PM EDT SUN AUG 19 2007 KYZ084-192030- MCCREARY- 356 PM EDT SUN AUG 19 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHERN MCCREARY COUNTY THROUGH 430 PM EDT SUNDAY AFTERNOON... AT 355 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF BLUE HERON...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE NEAR BLUE HERON AROUND 410 PM EDT...STEARNS AROUND 425 PM EDT...WHITLEY CITY AROUND 430 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RAY
Special weather statement, Aug 19, 5:09 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 509 PM EDT SUN AUG 19 2007 KYZ084-192145- MCCREARY- 509 PM EDT SUN AUG 19 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN MCCREARY COUNTY THROUGH 545 PM EDT SUNDAY AFTERNOON... AT 509 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STRUNK... MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE NEAR PINE KNOT AROUND 515 PM EDT...WHITLEY CITY AROUND 520 PM EDT...MARSHES SIDING AROUND 525 PM EDT...HOLLYHILL AROUND 530 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GEOGERIAN
Special weather statement, Aug 19, 6:08 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 608 PM EDT SUN AUG 19 2007 KYZ116-192245- CLAY- 608 PM EDT SUN AUG 19 2007 ...A STRONG THUNDERSTORM TO AFFECT NORTHERN CLAY COUNTY THROUGH 645 PM EDT SUNDAY EVENING... AT 608 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BERNICE... MOVING NORTHEAST AT 10 MPH. THIS STORM WILL BE NEAR BERNICE AROUND 615 PM EDT...MILL POND AROUND 620 PM EDT...TANKSLEY AROUND 625 PM EDT...WILD CAT AROUND 635 PM EDT...HENSLEY AROUND 640 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GEOGERIAN
Special weather statement, Aug 19, 6:52 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 652 PM EDT SUN AUG 19 2007 KYZ115-117-192315- PERRY-LESLIE- 652 PM EDT SUN AUG 19 2007 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT CENTRAL PERRY AND NORTHWESTERN LESLIE COUNTIES THROUGH 715 PM EDT SUNDAY EVENING... AT 652 PM EDT...AN AREA OF SHOWERS AND THUNDERSTORMS WAS LOCATED NEAR SIZEROCK...MOVING EAST AT 15 MPH. THESE STORMS WILL BE NEAR SHOAL AROUND 700 PM EDT...KALIOPI AROUND 705 PM EDT...DRYHILL AROUND 710 PM EDT...TOULOUSE AROUND 715 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GEOGERIAN
Special weather statement, Aug 19, 7:08 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 708 PM EDT SUN AUG 19 2007 KYZ112-192345- BREATHITT- 708 PM EDT SUN AUG 19 2007 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT NORTHERN BREATHITT COUNTY THROUGH 745 PM EDT SUNDAY EVENING... AT 708 PM EDT...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED NEAR GENTRY...MOVING EAST AT 15 MPH. THIS STORM WILL BE NEAR JACKSON AROUND 715 PM EDT...KECK AROUND 720 PM EDT...TAULBEE AROUND 725 PM EDT...ROCK LICK AROUND 730 PM EDT... STEVENSON AROUND 735 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GEOGERIAN
Special weather statement, Aug 19, 7:40 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 740 PM EDT SUN AUG 19 2007 KYZ109-112-200015- MAGOFFIN-BREATHITT- 740 PM EDT SUN AUG 19 2007 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT MAGOFFIN AND NORTHEASTERN BREATHITT COUNTIES THROUGH 815 PM EDT SUNDAY EVENING... AT 740 PM EDT...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED NEAR BAYS...MOVING NORTHEAST AT 20 MPH. THE STORMS WILL BE NEAR DALE AROUND 745 PM EDT...CORNELIA AROUND 750 PM EDT...FORAKER AROUND 755 PM EDT...HENDRICKS AROUND 800 PM EDT... LAKESVILLE AROUND 805 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AS WELL AS SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GEOGERIAN
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:49 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin | 26 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.